# SDR DL73K010456

- Difficulty date: March 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 45,570 hours, 36,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETITIVE INSPECTIONS, BS 178 BULKHEAD WEB FOUND WITH ADDTIONAL CRACKS.  EXISTING REPAIR REMOVED, AND NEW REPAIR INSTALLED TO INCORPORATE EXISTING AND NEW DAMAGE LOCATIONS.  EXISTING REPAIR DOCUMENT HAS BEEN SUPERCEDED BY ER/A 379924-14AD.
